# SDR MDR02042

- Difficulty date: November 9, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850809801
- Condition: Chafed
- Location: Lt Engine
- Part time: 7,059 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGING INSPECTION DISCOVERED LEFT ENGINE TORQUE BOX MAIN TRACK AT 4 O'CLOCK POSITION AFT END FITTING CHAFED.
